Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Groups of automorphisms of almost Kaehler manifolds


Author: S. I. Goldberg
Journal: Bull. Amer. Math. Soc. 66 (1960), 180-183
DOI: https://doi.org/10.1090/S0002-9904-1960-10421-1
MathSciNet review: 0113246
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner and D. Montgomery, Groups of differentiable and real or complex analytic transformations, Ann. of Math. vol. 46 (1945) pp. 685-694. MR 14102
  • 2. S. Bochner and K. Yano, Curvature and Betti numbers, Ann. Math. Studies vol. 32 (1953) p. 49. MR 62505
  • 3. S. I. Goldberg, Groups of automorphisms of Kaehler manifolds, AFOSR technical note 59-727.
  • 4. S. Ishihara and M. Obata, Affine transformations in a Riemannian manifold, Tôhoku Math. J. vol. 7 (1955) pp. 146-150. MR 77989
  • 5. A. Lichnerowicz, Sur les transformations analytiques des variétés kählériennes compactes, C. R. Acad. Sci. Paris vol. 244 (1957) pp. 3011-3014. MR 94479
  • 6. Y. Matsushima, Sur la structure du groupe d'homéomorphismes analytiques d'une certaine variété kählérienne, Nagoya Math. J. vol. 11 (1957) pp. 145-150. MR 94478


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10421-1

American Mathematical Society